# SDR 9519953204

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 13,982 hours
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CIRCUIT BREAKER POPPED ON THE OVERHEAD PANEL.  MAINTENANCE REPLACED THE FORWARD EPSU AND BATTERIES.  OPERATIONAL CHECK OK.
